# SDR IPXA2024110418329

- Difficulty date: November 1, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 41,536 hours, 20,896 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: False Activation
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

**AIR TURN BACK** DUE TO LEFT REVERSER LIGHT AT 10K FT LIGHT REMAINED ILLUMINATED FOR 15 MINUTES NO BUFFETING OR YAW LIGHT EXTINGUISHED AFTER 15 MINUTES. CLEANED LEFT ENG BOTH T/R LOCK SENSOR OPS CHECK GOOD AMM 78-31-00 DMI CLEARED DMP MEL 78-31-1-1
